# SDR USAA2013010700013

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 59,223 hours, 8,750 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Handle
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT CLOSE FROM OUTSIDE, BUT OPEN FUNCTION OPERATIONAL. IN SIDE OPERATION NORMAL.  MAINTENANCE CLEANED DEBRIS FROM DOOR MECHANISM.  DOOR OPERATES NORMALLY.  REPLACED R2 EXTERNAL CONTROL HANDLE.
